标题:EXTRAPOLATION METHODS FOR COMPUTING HADAMARD FINITE-PART INTEGRAL ON FINITE INTERVALS
作者:Li, Jin; Rui, Hongxing
作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, 更多
通讯作者:Li, J
通讯作者地址:[Li, J]Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.
来源:JOURNAL OF COMPUTATIONAL MATHEMATICS
出版年:2019
卷:37
期:2
页码:261-277
DOI:10.4208/jcm.1802-m2017-0027
关键词:Hadamard finite-part integral; Extrapolation method; Composite rectangle; rule; Superconvergence; Error functional
摘要:In this paper, we present the composite rectangle rule for the computation of Hadamard finite-part integrals in boundary element methods with the hypersingular kernel 1/(x - s)(2) and we obtain the asymptotic expansion of error function of the middle rectangle rule. Based on the asymptotic expansion, two extrapolation algorithms are presented and their convergence rates are proved, which are the same as the Euler-Maclaurin expansions of classical middle rectangle rule approximations. At last, some numerical results are also illustrated to confirm the theoretical results and show the efficiency of the algorithms.
收录类别:SCIE
资源类型:期刊论文
TOP